MathSciNet Relay Station
MathSciNet bibliographic data
MR2151423 20G40 (20H30)
Flannery, D. L.; O'Brien, E. A. Linear groups of small degree over finite fields. Internat. J. Algebra Comput. 15 (2005), no. 3, 467–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement